RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 599–611 (Mi de2719)  

Ordinary Differential Equations

Optimal controls in coefficient problems for univalent functions

I. A. Aleksandrov, G. G. Zavozin, S. A. Kopanev

Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR

Full text: PDF file (1128 kB)

Bibliographic databases:
UDC: 517.966
Received: 08.02.1971

Citation: I. A. Aleksandrov, G. G. Zavozin, S. A. Kopanev, “Optimal controls in coefficient problems for univalent functions”, Differ. Uravn., 12:4 (1976), 599–611

Citation in format AMSBIB
\Bibitem{AleZavKop76}
\by I.~A.~Aleksandrov, G.~G.~Zavozin, S.~A.~Kopanev
\paper Optimal controls in coefficient problems for univalent functions
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 599--611
\mathnet{http://mi.mathnet.ru/de2719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412410}


Linking options:
  • http://mi.mathnet.ru/eng/de2719
  • http://mi.mathnet.ru/eng/de/v12/i4/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020